Alert archive / California / Wind Advisories in 2006
Wind Advisory 59, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Nov 30, 2006, 11:45 AM PST. It took effect at Nov 30, 2006, 12:00 PM PST. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2006, 11:45 AM PST (19:45 UTC)
- In effect from
- Nov 30, 2006, 12:00 PM PST
- Expired
- Nov 30, 2006, 2:00 PM PST
- In force
- 2 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 301945 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1145 AM PST THU NOV 30 2006 ...WIND ADVISORIES REMAIN IN EFFECT UNTIL 2 PM TODAY FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES... ...ANOTHER ROUND OF FREEZE WARNINGS AND FROST ADVISORIES OVERNIGHT AND FRIDAY MORNING FOR PORTIONS OF THE SOUTHLAND... .THE OFFSHORE WINDS CONTINUE TO DIMINISH ACROSS SOUTHERN CALIFORNIA. ALL ADVISORIES HAVE BEEN ALLOWED TO EXPIRE FOR THE COASTAL AND VALLEY AREAS OF LOS ANGELES AND VENTURA COUNTIES. HOWEVER...A WIND ADVISORY REMAINS IN EFFECT FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THROUGH THE EARLY AFTERNOON HOURS...WHERE GUSTS UP TO 50 MPH WILL CONTINUE. OFFSHORE WINDS WILL CONTINUE TO DIMINISH IN ALL LOCATIONS LATER THIS AFTERNOON AND TONIGHT. THE COLD AND DRY AIR MASS WILL CONTINUE ACROSS THE SOUTHLAND OVERNIGHT... WITH LIGHTER WINDS. FREEZE WARNINGS AND FROST ADVISORIES HAVE BEEN REISSUED FOR PORTIONS OF THE SOUTHLAND. AREAS UNDER A FREEZE WARNING WILL LIKELY EXPERIENCE WIDESPREAD HARD FREEZE CONDITIONS... WITH 2 OR MORE HOURS OF TEMPERATURES AT 28 DEGREES OR LESS. CAZ046-053-054-302200- /O.EXP.KLOX.HW.W.0008.000000T0000Z-061130T2000Z/ /O.NEW.KLOX.WI.Y.0059.061130T2000Z-061130T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1145 AM PST THU NOV 30 2006 ...HIGH WIND WARNING WILL EXPIRE AT NOON PST TODAY... ...WIND ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. THE HIGH WIND WARNING WILL EXPIRE AT NOON PST TODAY. NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS OVER 45 MPH THROUGH PASSES AND CANYONS WILL CONINTUE THROUGH THE EARLY AFTERNOON HOURS. WINDS WILL CONTINUE TO DIMINISH SLOWLY LATER THIS AFTERNOON AND TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ044-010145- /O.CAN.KLOX.WI.Y.0058.000000T0000Z-061130T2000Z/ /O.CON.KLOX.FR.Y.0005.061201T1100Z-061201T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- 1145 AM PST THU NOV 30 2006 ...WIND ADVISORY IS CANCELLED... ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY. AREAS PROTECTED FROM THE WIND...SUCH AS THE OJAI VALLEY...ARE EXPECTED TO EXPERIENCE TEMPERATURES AT OR SLIGHTLY BELOW FREEZING LATER TONIGHT AND EARLY FRIDAY MORNING. A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. $$ CAZ045-047-088-302045- /O.CAN.KLOX.WI.Y.0058.000000T0000Z-061130T2000Z/ VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 1145 AM PST THU NOV 30 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. OFFSHORE WINDS WILL CONTINUE TO WEAKEN THIS AFTERNOON AND TONIGHT. $$ CAZ037-038-059-010145- /O.CON.KLOX.FZ.W.0005.061201T0800Z-061201T1700Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- ANTELOPE VALLEY- 1145 AM PST THU NOV 30 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST FRIDAY. MOST OF THE WARNING AREA IS EXPECTED TO FALL BELOW 28 DEGREES OVERNIGHT. MINIMUM TEMPERATURES IN THE ANTELOPE VALLEY ARE EXPECTED TO RANGE FROM 16 TO 24 DEGREES...WITH A 6 TO 10 HOUR DURATION OF 28 DEGREES OR LESS. MINIMUM TEMPERATURES IN THE CUYAMA VALLEY AND INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY ARE EXPECTED TO RANGE FROM THE UPPER TEENS TO THE MID 20S...WITH A 3 TO 6 HOUR DURATION OF 28 DEGREES OR LESS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ036-010145- /O.CON.KLOX.FZ.W.0005.061201T1100Z-061201T1700Z/ SANTA YNEZ VALLEY- 1145 AM PST THU NOV 30 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY. MINIMUM TEMPERATURES IN THE SANTA YNEZ VALLEY ARE EXPECTED TO RANGE FROM 25 TO 28 DEGREES...WITH A 1 TO 3 HOUR DURATION OF 28 DEGREES OR LESS. $$ CAZ034-035-039-010145- /O.CON.KLOX.FR.Y.0005.061201T1100Z-061201T1700Z/ SAN LUIS OBISPO COUNTY COAST-SANTA BARBARA COUNTY NORTH COAST- SANTA BARBARA COUNTY SOUTH COAST- 1145 AM PST THU NOV 30 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY. AREAS PROTECTED FROM THE WIND ARE EXPECTED TO EXPERIENCE TEMPERATURES AT OR SLIGHTLY BELOW FREEZING LATER TONIGHT AND EARLY FRIDAY MORNING. A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUB-FREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. $$ GOMBERG
1 follow-up statement
000 WWUS76 KLOX 302205 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 205 PM PST THU NOV 30 2006 ...ANOTHER ROUND OF FREEZE WARNINGS AND FROST ADVISORIES OVERNIGHT AND FRIDAY MORNING FOR PORTIONS OF THE SOUTHLAND... ...WIND ADVISORIES ALLOWED TO EXPIRE FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES... .OFFSHORE WINDS CONTINUE TO DIMINISH ACROSS SOUTHERN CALIFORNIA. ALL WIND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE FOR THE SOUTHLAND. HOWEVER...THERE COULD STILL BE SOME LOCALIZED WIND GUSTS OVER 40 MPH THROUGH THE FAVORED MOUNTAIN PASSES THROUGH TONIGHT. THE COLD AND VERY DRY AIR MASS WILL CONTINUE ACROSS THE SOUTHLAND OVERNIGHT... WITH LIGHTER WINDS. FREEZE WARNINGS AND FROST ADVISORIES HAVE BEEN REISSUED FOR PORTIONS OF THE SOUTHLAND. AREAS UNDER A FREEZE WARNING WILL LIKELY EXPERIENCE WIDESPREAD HARD FREEZE CONDITIONS... WITH 2 OR MORE HOURS OF TEMPERATURES AT 28 DEGREES OR LESS. CAZ046-053-054-302315- /O.EXP.KLOX.WI.Y.0059.000000T0000Z-061130T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 205 PM PST THU NOV 30 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. HOWEVER...THERE COULD STILL BE LOCAL WIND GUSTS OVER 40 MPH THROUGH FAVORED PASSES AND CANYONS THROUGH TONIGHT. $$ CAZ037-038-059-010500- /O.CON.KLOX.FZ.W.0005.061201T0800Z-061201T1700Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- ANTELOPE VALLEY- 205 PM PST THU NOV 30 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST FRIDAY. MOST OF THE WARNING AREA IS EXPECTED TO FALL BELOW 28 DEGREES OVERNIGHT. MINIMUM TEMPERATURES IN THE ANTELOPE VALLEY ARE EXPECTED TO RANGE FROM 16 TO 24 DEGREES...WITH A 6 TO 10 HOUR DURATION OF 28 DEGREES OR LESS. MINIMUM TEMPERATURES IN THE CUYAMA VALLEY AND INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY ARE EXPECTED TO RANGE FROM THE UPPER TEENS TO THE MID 20S...WITH A 3 TO 6 HOUR DURATION OF 28 DEGREES OR LESS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ036-010500- /O.CON.KLOX.FZ.W.0005.061201T1100Z-061201T1700Z/ SANTA YNEZ VALLEY- 205 PM PST THU NOV 30 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY. MINIMUM TEMPERATURES IN THE SANTA YNEZ VALLEY ARE EXPECTED TO RANGE FROM 25 TO 28 DEGREES...WITH A 1 TO 3 HOUR DURATION OF 28 DEGREES OR LESS. $$ CAZ034-035-039-044-010500- /O.CON.KLOX.FR.Y.0005.061201T1100Z-061201T1700Z/ SAN LUIS OBISPO COUNTY COAST-SANTA BARBARA COUNTY NORTH COAST- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY INTERIOR VALLEYS- 205 PM PST THU NOV 30 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY. AREAS PROTECTED FROM THE WIND ARE EXPECTED TO EXPERIENCE TEMPERATURES AT OR SLIGHTLY BELOW FREEZING LATER TONIGHT AND EARLY FRIDAY MORNING. A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUB-FREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. $$ GOMBERG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 30, 9:30 AM PST, 2 hours 15 minutes earlier.
Area forecast discussion, Nov 30, 9:30 AM PST, 2 hours 15 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION... NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 930 AM PST THU NOV 30 2006 .SHORT TERM (TODAY-SATURDAY)...WHILE OFFSHORE WINDS HAVE BEGUN TO DIMINISH ACROSS MOST COASTAL AND VALLEY AREAS THIS MORNING...SOME LOCAL WIND GUSTS OVER 50 MPH CONTINUE TO BE REPORTED IN THE MOUNTAINS. AS A RESULT...HAVE KEPT HIGH WIND WARNING IN PLACE FOR THE MOUNTAINS THIS MORNING...BUT HAVE DOWNGRADED THE VALLEYS TO A WIND ADVSISORY. MEANWHILE...OFFHORE WINDS HAVE DIMINISHED CONSIDERABLY ALONG THE COAST THIS MORNING...ALLOWING THE CANCELLATION OF THE WIND ADVISORY. STRONG OFFSHORE PRESSURE GRADIENT IN PLACE WITH LAX-DAGGETT CURRENTLY REPORTING -6.0 MB. HOWEVER...THE UPPER LEVEL AND THERMAL SUPPORT CONTINUE TO WEAKEN AND THIS TREND WILL CONTINUE THROUGH THE AFTERNOON AND TONIGHT. WITH LESS COLD AIR ADVECTION TODAY...MOST AREAS SHOULD BE A FEW DEGREES WARMER TODAY...WITH EVEN BETTER WARMING EXPECTED ON FRIDAY. VERY COLD TEMPERATURES OBSERVED IN WIND PROTECTED AREAS THIS MORNING. A FEW HIGHLIGHTS INCLUDE LANCASTER AT 16 DEGREES...CUYAMA AT 23 DEGREES...AND PASO ROBLES AT 25 DEGREES. COLD AND DRY AIR MASS WILL REMAIN IN PLACE TODAY...ALLOWING FOR SIGNIFICANT RADIATIONAL COOLING ONCE AGAIN OVERNIGHT. WITH OFFSHORE WINDS WEAKER AND LESS WIDESPREAD...SHOULD SEE ANOTHER ROUND OF VERY COLD TEMPERATURES IN MUCH OF OUR CWA. IN MORNING UPDATE HAVE ISSUED ANOTHER FREEZE WARNING FOR LATER TONIGHT FOR THE ANTELOPE VALLEY...CUYAMA VALLEY...SANTA YNEZ VALLEY...AND SLO INTERIOR VALLEYS. AREAS UNDER A FREEZE WARNING CAN EXPECT ANOTHER ROUND OF HARD FREEZE CONDITIONS...WITH 2 OR MORE HOURS AT 28 DEGREES OR LESS. *** REMAINDER FROM PREVIOUS DISCUSSION *** OFFSHORE FLOW IS EXPECTED TO CONTINUE THROUGH THE WEEKEND. ANOTHER TROUGH MOVING THROUGH THE GREAT BASIN SHOULD PUSH A WEAK COLD FRONT SOUTH INTO SOUTHERN CALIFORNIA. GFS SEEMS MORE EXCITED ABOUT THE POSSIBILITY OF THE WIND EVENT THAN THE NAM-WRF SOLUTION. GOOD COLD ADVECTION PATTERN IS CLEARLY EVIDENT IN GFS FROM FRIDAY NIGHT INTO SUNDAY WITH SOME UPPER LEVEL SUPPORT...BUT NAM-WRF DOES NOT SEEMS TO AGREE ON THERMAL PATTERN AS WELL. 7 TO 9 DEGREE CELSIUS THERMAL GRADIENT SETS UP AT 850 MB IN GFS SOLUTION WITH WINDS REACHING 30 KNOTS OFFSHORE. NAM-WRF STRENGTHENS 850 MB WINDS BUT DOES NOT STRENGTHEN THERMAL PATTERN AS MUCH. LOOKS TO BE MAINLY ADVISORY EVENT BUT FOR NOW...FORECAST DEEMPHASIZES EVENT FOR ONGOING EVENT. .LONG TERM (SUNDAY-WEDNESDAY)...ONSHORE FLOW COULD RETURN SUNDAY NIGHT IF MODELS ARE CORRECT. GFS AND NAM-WRF SUGGEST FLOW LIGHTENING ENOUGH TO ALLOW MARINE LAYER TO RETURN. FORECAST HAS NUDGED TOWARDS MARINE LAYER DEVELOPING BRINGING PARTLY CLOUDY SKIES IN THE NIGHT AND MORNING INTO LOS ANGELES/VENTURA COUNTY COASTS FOR SUNDAY NIGHT THROUGH TUESDAY. LONG TERM SEEMS HARD TO INDICATE FOR NOW. LONGER RANGE MODELS ARE INCONSISTENT FOR MIDDLE OF NEXT WEEK. FORECAST TRENDS TOWARDS RETURNING MARINE LAYER MORE...COOLING MAX TEMPERATURES AND WARMING MINIMUM TEMPERATURES. && .AVIATION...VFR CONDITIONS WILL CONTINUE FOR ALL TAF SITES THROUGH TONIGHT. OFFSHORE WINDS WILL CONTINUE TODAY...BUT WILL BE MUCH WEAKER THAN YESTERDAY. WIND SHEAR WILL CONTINUE TO BE A CONCERN AT KBUR AND KVNY THROUGH ABOUT 21Z...BUT SHOULD MOST SIGNIFICANT WIND SHEAR WILL BE ABOVE 2K FT. KLAX WILL HAVE A WEAK EAST WIND BELOW 6 KT BEFORE THE WINDS BECOME WEST AROUND 10 KT AFTER 22Z. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). RED FLAG WARNING (SEE LAXRFWLOX). FREEZE WARNING (SEE LAXNPWLOX). WIND ADVISORY (SEE LAXNPWLOX). FROST ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). MARINE WEATHER STATEMENT (SEE LAXMWSLOX). && PUBLIC...GOMBERG/HALL AVIATION...KITTELL
Hazardous weather outlook, Nov 30, 6:00 AM PST, 5 hours 45 minutes before
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
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 9:12 AM PST | Frost Advisory | LOX | 24 hr | |
| Nov 30, 9:12 AM PST | Freeze Warning | LOX | Santa Barbara | 24 hr |
| Nov 30, 9:12 AM PST | Wind Advisory | LOX | Los Angeles | 3 hr |
| Nov 30, 12:37 PM PST | Marine Weather Statement | LOX | 23 min |
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.